MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681900
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the subject catheter shaft was kinked/bent 87 cm from the catheter hub.The hub and tip were intact.During the functional inspection, the device failed to flush, a 0.058 mandrel was attempted to be advanced through the subject catheter hub getting stuck in the shaft approximately 1cm from the hub.The mandrel was forcibly advanced and cut at 103 cm removing what appears to be catheter ptfe inner lining.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that when removing the subject microcatheter from the hoop, the distal part of the shaft was kinked and there was resistance in removing it.There was also resistance to water drainage in the cathode and resistance to passing the wire through the cathode.During analysis, the subject catheter shaft was kinked/bent 87 cm from the catheter hub.The device failed to flush, a 0.058 mandrel was attempted to be advanced through the catheter hub getting stuck in the shaft approximately 1 cm from the hub.The mandrel was forcibly advanced and cut at 103 cm removing what appears to be catheter ptfe inner lining.Based on a review of all available information and the analysis of the returned device it is probable the catheter shaft was damaged due to handling during manipulation when removing the device from the packaging and/or during preparation of the device causing the difficulty flushing.It is probable that the catheter ptfe inner lining was also damaged during removal, which was further damaged during analysis when advancing the mandrel.An assignable cause of handling damage will be assigned to the as reported 'catheter difficult to remove/withdraw from dispenser coil' and the as reported/as analyzed 'catheter shaft kinked/bent', ' catheter shaft friction', 'device difficult to flush' as well as the as analyzed 'catheter ptfe inner lining peeling' as these issues are due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
Analysis of the returned device found that the subject microcatheter had ptfe inner liner peeling.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.

Brand Name
EXCELSIOR SL-10 PRE-SHAPED 45 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23441937
Report Number3008881809-2025-00591
Device Sequence Number18299131
Product Code DQY
UDI-Device Identifier04546540688224
UDI-Public(01)04546540688224(17)260619(10)24995506
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Catalogue NumberM0031681900
Device Lot Number24995506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown